MathSciNet Relay Station
MathSciNet bibliographic data
MR2864455 (2012k:20080) 20F65
Richter, R. Bruce; Širáň, Jozef; Wang, Yan Self-dual and self-Petrie-dual regular maps. J. Graph Theory 69 (2012), no. 2, 152–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement